RUS  ENG
Full version
JOURNALS // Algebra i logika // Archive

Algebra Logika, 2019 Volume 58, Number 5, Pages 650–658 (Mi al920)

This article is cited in 1 paper

Primitive normality and primitive connectedness of a class of divisible polygons

A. A. Stepanovaab, A. I. Krasitskayaa

a School of Natural Sciences, Far Eastern Federal University, Vladivostok
b Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok

Abstract: We study monoids over which a class of divisible $S$-polygons is primitive normal or primitive connected. It is shown that for an arbitrary monoid $S$, the class of divisible polygons is primitive normal iff $S$ is a linearly ordered monoid, and that it is primitive connected iff $S$ is a group.

Keywords: theory, primitive normal theory, primitive connected theory, polygon, divisible polygon.

UDC: 510.67:512.56

Received: 02.04.2018
Revised: 26.11.2019

DOI: 10.33048/alglog.2019.58.505


 English version:
Algebra and Logic, 2019, 58:5, 434–440

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025